# SDR C2XA08SH165

- Difficulty date: December 29, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 20,982 hours, 22,356 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: 18640
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT, NLG WOULD NOT RETRACT.  REMOVED AND REPLACED NLG UPLOCK PROXIMITY SWITCH IAW EMB 145 32-63-03.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
